Couldn't find what you looking for?

TRY OUR SEARCH!

I have hormonal problems, like polycistic ovarium (so i also was gaining weight, hair is growing on my face, and all over the body, i have acnes etc.) and i was taking Diane 35 pills. After some time i felt very nervous and i asked doctor for change and she gave me Gracial. I am taking it now since one month ago, and i started feeling weakness, i feel dizzy, sometimes vomiting, my legs are swelling a lot, i gain weight 5 kg in one week... and so many more. I stopped using them yesterday as i think this all cause of Gracial tabs.
What should i do to get back to normal? Thanks!

Loading...

Hello there,
I am sorry to hear that you are not doing well.
I used Gracial,and did not have any problems.
well maybe you should see a doctor and try to figure out another pill.maybe try some so called "mini pills"-ultra low dose,i think they are the best.
to my knowledge gracial is also light but maybe it has different effects on each person.

just dont be afraid and see a doctor.
everything has a solution.

take care
gudi
Reply

Loading...

hello, i started to take gracial for a month already i started with the last blue pill. and i finished all the white pill an continued the blue pill, im a little confused when should my period start? until i stop taking the pills? ... thanks
Reply

Loading...

after 22 days of taking pills,, u need to rest for 6 days the next day start again ur pills
Reply

Loading...

Are you referring to taking the sugar pills? I thought that was how you were supposed to handle the situation. Is that what you're referring to, or are you referring to something else. Let me know, okay?
Reply

Loading...

when is it safe to have intercourse? and what is the active and inactive pill? thanks
Reply

Loading...

When starting the next 22 pills again do you have to continue pausing in between each set of 22 ?
Reply

Loading...


this is my last day of taking the white pill(22th day) but i havent any menstruation..when does my menstruation came??/
Reply

Loading...

can i start taking up anytime? i have acne problem and i never xperience inteercourse before
Reply

Loading...

I, too, is diagnosed with PCOS. My first OB Gyne reccomends Gracial. Recently, a whole week I felt weakness, diziness, nausea, etc. I thought I was just stressed out from work but turned out it's the pills side effect. This is depressing ( oh this is a side effect too)
Reply

Loading...

My question is similar. I took the 8th tablet (first white pill) because I had been taking Microgynon previously. So now I will have only taken 15 active pills (white). Do I continue with the blue or do I buy new pack and get the active ones? I am confused. Please help
Reply

Loading...